# SDR AALA20110502TUL01

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 65,883 hours, 34,425 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Cadc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUS - CREW REPORTED CAPTAINS AIRSPEED INDICATOR BECAME UNRELIABLE.  EMERGENCY DECLARED FLIGHT LANDED AUS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NUMBER ONE CENTRAL AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
